# SDR CHQA200500178

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 11,935 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR ON AFT GALLEY WALL IS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB145 AMM 30-50-11.  OPS CHECK GOOD.
